# SDR SWAA2023041226539

- Difficulty date: April 12, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 28,483 hours, 13,355 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Inoperative
- Location: Zn 300 Stabilize
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF . MAIN ELECTRIC TRIM WAS INOPERATIVE. A/P TRIM DID NOT WORK EITHER. SPEED TRIM FAIL LIGHT ILLUMINATED BRIEFLY. ALSO GOT A STAB OUT OF TRIM LIGHT<[01] PART REMOVED;[02] R&R?D STABILIZER TRIM MOTOR PER AMM 27-41-71. OPS CHECK OK. ALSO PERFORMED DFCS BITE PROCEDURE. SURFACE TEST PASS. OK FOR SERVICE PER 25-11 TASK 801.
